RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 104–111 (Mi zvmmf5284)  

Iteration processes for a problem of stationary heat exchange in a system of absolutely black bodies

A. A. Amosov, N. S. Bakhvalov, J. I. Osipik

Moscow

Full text: PDF file (819 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 110–120

Bibliographic databases:

UDC: 519.6:517.958
MSC: Primary 35A35; Secondary 35J60, 35J65, 80A20
Received: 01.06.1979

Citation: A. A. Amosov, N. S. Bakhvalov, J. I. Osipik, “Iteration processes for a problem of stationary heat exchange in a system of absolutely black bodies”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 104–111; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 110–120

Citation in format AMSBIB
\Bibitem{AmoBakOsi80}
\by A.~A.~Amosov, N.~S.~Bakhvalov, J.~I.~Osipik
\paper Iteration processes for a problem of stationary heat exchange in a system of absolutely black bodies
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 104--111
\mathnet{http://mi.mathnet.ru/zvmmf5284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564781}
\zmath{https://zbmath.org/?q=an:0428.35007}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 110--120
\crossref{https://doi.org/10.1016/0041-5553(80)90066-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5284
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020